# SDR 010605

- Difficulty date: January 6, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N381CR
- Make and model: Beech 1900C
- Aircraft serial: UB69
- Aircraft time: 25,267 hours, 30,039 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gauge
- Part number: 1143800273
- Part serial: 507
- Condition: Leaking
- Location: Cockpit
- Part time: 4 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FIRST OFFICER NOTICED THAT HIS ALTIMETER, VSI AND AIR SPEED INDICATOR BEGAN TO MOVE.  SELECTED THE ALTERNATE STATIC SOURCE AND THE INSTRUMENTS RETURNED TO NORMAL READINGS.  DURING DESCENT FIRST OFFICER NOTICED THAT HIS VSI WAS NOT READING THE SAME AS PILOTS.  AIRCRAFT WAS FERRIED BACK TO MAIN MX BASE FOR REPAIRS.  MX FOUND THE PNEUMATIC PRESSURE GAUGE WAS LEAKING CABIN AIR INTO THE STATIC CHAMBER OF THE GAUGE.  THE SOURCE OF THE AIR LEAK WAS NOTED AS BEING THE ELECTRICAL CONNECTION PLUG FOR THE INTERNAL LIGHTING.  THE GAUGE WAS REPLACED, A PITOT STATIC LEAK CHECK PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE GAUGE WAS OVERHAULED BY AERO-MACH LABS AND HAD 4.1 HOURS TSO BEFORE IT FAILED.
